My resting pulse is 110 to 120 and my exercise pulse has been known to go up to 220 to 230 I am now on ivabrine to slow
Things down but am finding I am gaining weight! What worse Not taking heart medication but get slimmer or putting up with weight gain. I am 39 and have had condition all of my life. Will my Heart wear out more quickly if I do not take tablets any help will. Be great.
I assume you mean Ivabradine, a “sinus node inhibitor”, which is used primarily (in Europe) as an alternative to Beta Blockers in the treatment of patients with angina and coronary artery disease. My question therefore is whether you could not tolerate Beta Blockers, usually the first type of drugs used in your situation. As far as I know, weight gain is not an expected side effect, thus, I recommend you look for other reasons.
I have blogged about palpitations and VT before. You can read more about that here:
You’ll find these are rather common complaints and most people don’t need treatment, only reassurance once their heart proves OK.
Hope this helps,